# SDR AALA20021108

- Difficulty date: August 1, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEATS 21B AND 23B INOPERATIVE.  REPAIRED PUSH PIN TO CONNECTOR AT SEATS 21B AND 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
